# SDR 2020FA0000494

- Difficulty date: November 11, 2020
- Submitted: November 11, 2020
- Operation: General aviation
- Aircraft: N255RV
- Make and model: Lear 55LEAR
- Aircraft serial: 095
- Aircraft time: 13,676 hours, 6,837 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CAB FILLED WITH SMOKE.  DECLARED AN EMERGENCY AND RETURNED BACK TO FXE.
